# SDR SWAA2017011911288

- Difficulty date: December 27, 2016
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 56,178 hours, 32,602 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR WHEEL WELL BULKHEAD WEB CRACKED AT BS 663, BETWEEN LBL 45.64 TO LBL 31.83.  REPAIRED WEB IAW SRM.
